# SDR 9506391158

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158US
- Make and model: Doug DC-10-40
- Aircraft serial: 46767
- System (JASC): 5220 · Emergency Exits
- Part: L3 Door
- Condition: Cracked
- Location: Fs 1305
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, A CRACK WAS FOUND ON THE DOOR 3L AFT LOWER LIGHTENING HOLE AT FS 1305.  STOP DRILLED CRACK AND INSTALLED DOUBLER.
